Advances in Differential Equations

On a singularly perturbed elliptic equation

YanYan Li

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 2, Number 6 (1997), 955-980.

Dates
First available in Project Euclid: 22 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366638679

Mathematical Reviews number (MathSciNet)
MR1606351

Zentralblatt MATH identifier
1023.35500

Subjects
Primary: 35B25: Singular perturbations
Secondary: 35J60: Nonlinear elliptic equations 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Li, YanYan. On a singularly perturbed elliptic equation. Adv. Differential Equations 2 (1997), no. 6, 955--980. https://projecteuclid.org/euclid.ade/1366638679.


Export citation